# SDR 05FDEA01102

- Difficulty date: April 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727233
- Aircraft serial: 20936
- Aircraft time: 56,586 hours, 35,881 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FXSRM53102
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA 244 TO 480 RBL 45, HAS EXISTING BLEND REPAIRS AND AN EXISTING SPLICE REPAIR AND REQUIRES REPLACEMENT PER 7-5340-7-5002.  REMOVED SEAT TRACK IAW SRM 51-30-2.  FAB'D SEAT TRACK ON TRAVELER NR T5/510065.  LOCATED AND DRILLED IAW SRM 53-10-5 FIG 3.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED SEAT TRACK IAW SRM 51-30-2.
